You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Three Theorems on Recursive Enumeration. I. Decomposition. II. Maximal Set. III. Enumeration Without Duplication
Richard M. Friedberg
The Journal of Symbolic Logic
Vol. 23, No. 3 (Sep., 1958), pp. 309-316
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2964290
Page Count: 8